Flood, Jackson
- When
- June 4, 11:30 PM CST to June 5, 12:30 PM CST
- Where
- Jackson forecast zone
- Property damage
- $100,000
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.417, -95.794 (the zone’s center; the record gives no point)
Moderate flooding was reported along Soldier creek in southern Jackson and northwest Shawnee counties.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TOP wrote it up.
Moderate flooding was reported along Soldier creek in southern Jackson and northwest Shawnee counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 4, 1:25 PM CST, 10 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 225 PM CDT SAT JUN 4 2005 .DISCUSSION... MAIN CONCERNS ARE ADDITIONAL HEAVY RAIN POTENTIAL AND SEVERE WEATHER THIS EVENING AND TONIGHT. FOR TONIGHT... TSTMS ALREADY DVLPG ERN KS IN VERY UNSTABLE MOIST AMS AS IT SLOWLY BECOMES UNCAPPED AND READY FOR SERVICE. SPC HI RISK AND NEWLY ISSUED TOR WATCH FIT IN WELL. UPR LOW ERN COLO AND ATTENDING SHRTWV TO ROTATE EWD THRU RGN TNGT PROVDG GOOD LIFT OVER SFC BOUNDR AS IT MOVES EWD TNGT. DRY LN STILL IN WRN KS, SO SVR THREAT COULD LAST SEVERAL HRS. ALSO THREAT OF HVY RAINFALL OVER REGN WITH SATURATED GRD FROM YDA AND OVERNGT RAINS. THUS FFA IS CONTD ACROSS ALL BUT FAR NWRN CWA. CUD BE A VERY BUSY EVNG.... SUNDAY/SUNDAY NIGHT...THE 5H TROUGH AXIS WILL MOVE ACROSS EASTERN KS DURING THE LATE MORNING HOURS ON SUNDAY. THIS WILL PUSH THE PACIFIC COLD FRONT EAST INTO MO BY NOON. THERE MAY BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHEAST COUNTIES OF THE FA BEFORE FROPA BY NOON. TEMPERATURES WILL BE IN THE MID 80S WITH DRIER CONDITIONS. MONDAY/TUESDAY NIGHT...ANOTHER 5H TROUGH WILL MOVE ON SHORE ACROSS THE PACIFIC NORTHWEST AND DIG INTO THE CENTRAL ROCKY MOUNTAINS. A MINOR 5H TROUGH WILL LIFT NORTH ACROSS THE NORTHERN PLAINS. EASTERN KS WILL BE UNDER A DOWN STREAM 5H RIDGE. THERE MAY BE A SLIGHT CHANCE FOR THUNDERSTORMS WHEN THE DEEPER MOISTURE MOVES NORTH ACROSS THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT THE RIDGE ALOFT AND CAP MAY LIMIT ANY DEEP MOIST CONVECTION. AFTERNOON HIGHS WILL BE IN THE MID 80S TO LOWER 90S. OVERNIGHT LOWS IN THE 60S. WEDNESDAY/SATURDAY...THE LONGER RANGE MODELS CONTINUE TO SHOW A LONGER WAVE LENGTH 5H TROUGH ACROSS THE WESTERN CONUS. ATTM MOST OF THE SMALLER WAVE-LENGTH 5H TROUGH WILL LIFT OUT NORTH OF THE FA. THE GFS SHOWS A 5H TROUGH LIFTING NORTHEAST FARTHER SOUTH ACROSS THE CENTRAL PLAINS ON WEDNESDAY. THERE MAY BE ENOUGH LIFT TO BREAK THE CAP AND GIVE THE AREA A BETTER CHANCE OF RAIN WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE EXPECT MOSTLY DRY CONDITIONS WITH HIGH TEMPERATURES IN THE THE MID 80S TO AROUND 90 DEGREES. && .TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE ENTIRE CWA. A FLOOD WATCH IS IN EFFECT UNTIL 6AM SUNDAY ALONG AND SOUTH OF A LINE FROM ABILENE...TO MANHATTAN...TO SENECA.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 245 PM CDT SAT JUN 4 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-051000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 245 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...TORNADOES POSSIBLE LATE TODAY AND TONIGHT... SEVERE THUNDERSTORMS CONTINUE TO BE LIKELY ACROSS THE AREA BY LATE AFTERNOON CONTINUING INTO THE NIGHTTIME HOURS. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE FROM FAST DEVELOPING AND QUICK MOVING SEVERE STORMS. STRONG WIND SHEAR AND VERY UNSTABLE AIR WILL LEAD TO SUPERCELL THUNDERSTORMS THAT WILL BE LONG-LIVED AND HAVE THE POTENTIAL TO PRODUCE TORNADOES. WEATHER INFORMATION SHOULD BE MONITORED FREQUENTLY FOR UPDATES, WATCHES AND WARNINGS...ESPECIALLY WHERE OUTDOOR ACTIVITIES ARE PLANNED. BE READY FOR QUICK ACTION IF STORMS FORM. A FLOOD WATCH ALSO CONTINUES TONIGHT FOR A GOOD PART OF THE AREA. MORE HEAVY RAINFALL TONIGHT OVER ALREADY SATURATED GROUND WILL LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR RESIDUAL THUNDERSTORMS EARLY SUNDAY ALONG AND SOUTHEAST OF I-35...WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN MONDAY NIGHT THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT...AND SHOULD BE READY FOR QUICK DEPLOYMENT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1001 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST 3 S BURLINGTON 38.15N 95.74W
06/04/2005 70 MPH COFFEY KS TRAINED SPOTTER
&&
CAVANAUGHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1002 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST MELVERN 38.51N 95.64W
06/04/2005 55 MPH OSAGE KS TRAINED SPOTTER
&&
CAVANAUGHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1006 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLOOD 2 E WILLIAMSTOWN 39.06N 95.30W
06/04/2005 JEFFERSON KS TRAINED SPOTTER
24 HWY EAST OF THE US 59 JUNCTION IS CLOSED DUE TO WATER
OVER THE ROAD.
&&
CAVANAUGHPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1007 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL CIRCLEVILLE 39.51N 95.86W
06/04/2005 0.75 INCH JACKSON KS TRAINED SPOTTER
0322 PM HAIL 5 SSE GOFF 39.60N 95.90W
06/04/2005 0.88 INCH NEMAHA KS TRAINED SPOTTER
0405 PM HAIL 1 E OLSBURG 39.43N 96.60W
06/04/2005 0.75 INCH POTTAWATOMIE KS TRAINED SPOTTER
PEA TO SOME PENNY SIZED HAIL.
0418 PM HAIL HIAWATHA 39.85N 95.54W
06/04/2005 1.00 INCH BROWN KS TRAINED SPOTTER
QUARTER SIZE HAIL IN HIAWATHA.
0420 PM TORNADO 5 S HIAWATHA 39.78N 95.54W
06/04/2005 BROWN KS TRAINED SPOTTER
CONE TORNADO REPORTED ON THE GROUND... POSSIBLY NEAR THE
TOWN OF BAKER.
0422 PM HAIL 6 N CARLTON 38.77N 97.29W
06/04/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL.
0428 PM HAIL 7 N CARLTON 38.79N 97.29W
06/04/2005 0.75 INCH DICKINSON KS TRAINED SPOTTER
PENNY SIZED HAIL.
0428 PM HAIL 7 S ABILENE 38.82N 97.21W
06/04/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
0428 PM TORNADO 2 ESE HIAWATHA 39.84N 95.50W
06/04/2005 BROWN KS TRAINED SPOTTER
REPORTS OF A LARGE TORNADO ON THE GROUND NEAR HIAWATHA...
DEBRIS CLEARLY VISIBLE... TORNADO HAD BEEN ON THE GROUND
FOR 10 TO 12 MINUTES.
0428 PM HAIL 2 S ENTERPRISE 38.87N 97.12W
06/04/2005 0.88 INCH DICKINSON KS TRAINED SPOTTER
0428 PM HAIL GOFF 39.66N 95.93W
06/04/2005 1.75 INCH NEMAHA KS TRAINED SPOTTER
0435 PM HAIL 2 SW ENTERPRISE 38.88N 97.14W
06/04/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
0435 PM HAIL CENTRALIA 39.73N 96.13W
06/04/2005 1.00 INCH NEMAHA KS TRAINED SPOTTER
0438 PM HAIL 5 NE MOONLIGHT 39.05N 97.04W
06/04/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
0440 PM TORNADO 5 S HIAWATHA 39.78N 95.54W
06/04/2005 BROWN KS TRAINED SPOTTER
A PRELIMINARY REPORT ON THE DAMAGE CAUSED BY THE TORNADO
SOUTH OF HIAWATHA... KNZA RADIO REPORTS THAT THE TORNADO
WAS ON THE GROUND FROM BAKER TO 3 MILES NORTHEAST OF
BAKER. THE TORNADO KNOCKED DOWN POWER LINES NEAR BAKER
AND DAMAGED SOME BUILDINGS... THE EXTENT OF THE DAMAGE IS
CURRENTLY UNKNOWN.
0445 PM HAIL 4 SSW SABETHA 39.85N 95.83W
06/04/2005 0.88 INCH NEMAHA KS TRAINED SPOTTER
0450 PM HAIL JUNCTION CITY 39.03N 96.83W
06/04/2005 1.00 INCH GEARY KS TRAINED SPOTTER
0455 PM HAIL 1 W JUNCTION CITY 39.03N 96.85W
06/04/2005 1.75 INCH GEARY KS TRAINED SPOTTER
0457 PM HAIL JUNCTION CITY 39.03N 96.83W
06/04/2005 1.00 INCH GEARY KS TRAINED SPOTTER
0502 PM HAIL 4 SW CENTRALIA 39.68N 96.18W
06/04/2005 0.75 INCH NEMAHA KS TRAINED SPOTTER
0502 PM HAIL JUNCTION CITY 39.03N 96.83W
06/04/2005 1.00 INCH GEARY KS TRAINED SPOTTER
0514 PM HAIL CENTRALIA 39.73N 96.13W
06/04/2005 1.00 INCH NEMAHA KS TRAINED SPOTTER
0522 PM HAIL JUNCTION CITY 39.03N 96.83W
06/04/2005 1.00 INCH GEARY KS TRAINED SPOTTER
0522 PM HAIL CENTRALIA 39.73N 96.13W
06/04/2005 1.00 INCH NEMAHA KS TRAINED SPOTTER
0523 PM HAIL BARNES 39.71N 96.87W
06/04/2005 1.25 INCH WASHINGTON KS LAW ENFORCEMENT
0524 PM HAIL 2 WNW FAIRVIEW 39.85N 95.76W
06/04/2005 1.00 INCH BROWN KS TRAINED SPOTTER
0525 PM HAIL MANHATTAN 39.18N 96.57W
06/04/2005 1.00 INCH RILEY KS TRAINED SPOTTER
0527 PM HAIL MANHATTAN 39.18N 96.57W
06/04/2005 1.00 INCH RILEY KS TRAINED SPOTTER
0528 PM HAIL MORRILL 39.93N 95.69W
06/04/2005 1.50 INCH BROWN KS TRAINED SPOTTER
QUARTER TO PING PONG HAIL.
0529 PM HAIL 5 SE SENECA 39.78N 96.00W
06/04/2005 1.50 INCH NEMAHA KS TRAINED SPOTTER
0534 PM HAIL MORRILL 39.93N 95.69W
06/04/2005 1.25 INCH BROWN KS TRAINED SPOTTER
0538 PM TSTM WND GST 4 NNW ST. GEORGE 39.24N 96.45W
06/04/2005 65 MPH POTTAWATOMIE KS TRAINED SPOTTER
0541 PM TSTM WND GST 5 NW ST. GEORGE 39.24N 96.49W
06/04/2005 60 MPH POTTAWATOMIE KS TRAINED SPOTTER
ESTIMATED 60-70 MPH WINDS.
0552 PM FLASH FLOOD JUNCTION CITY 39.03N 96.83W
06/04/2005 GEARY KS TRAINED SPOTTER
JUNCTION CITY LAW ENFORCEMENT REPORT SEVERAL CITY STREETS
AND INTERSECTIONS UNDERWATER... SEVERAL CARS ARE STRANDED
DUE TO RAPIDLY RISING WATERS IN JUNCTION CITY. INTERSTATE
70 MILE MARKERS 292, 289, AND US 77 HAVE SPOTS THAT HAVE
WATER FLOWING OVER THE ROADS... SEVERAL ROADS HAVE BECOME
IMPASSABLE ACROSS SOUTHERN GEARY COUNTY.
0552 PM TSTM WND DMG 3 NW ST. GEORGE 39.22N 96.46W
06/04/2005 POTTAWATOMIE KS TRAINED SPOTTER
POWER LINES DOWN NEAR LAKE ELBO.
0610 PM TORNADO 8 SW ALMA 38.93N 96.39W
06/04/2005 WABAUNSEE KS TRAINED SPOTTER
REPORTED TORNADO ON THE GROUND... REPORTED DEBRIS... NO
OTHER DETAILS AT THIS TIME.
0613 PM HAIL 7 S BARNES 39.61N 96.87W
06/04/2005 1.00 INCH WASHINGTON KS TRAINED SPOTTER
0615 PM FLASH FLOOD 5 S RILEY 39.23N 96.83W
06/04/2005 RILEY KS TRAINED SPOTTER
WATER OVER WILLISTON POINT ROAD CAUSING LOGS AND DEBRIS
TO FLOW OVER IT. CLOSED FROM HUEBNER AVE TO CAISSON HILL
ROAD NEAR FORT RILEY.
0630 PM HAIL 1 W HOLTON 39.47N 95.75W
06/04/2005 1.00 INCH JACKSON KS TRAINED SPOTTER
0630 PM TSTM WND GST 1 W HOLTON 39.47N 95.75W
06/04/2005 60 MPH JACKSON KS TRAINED SPOTTER
0635 PM HAIL 2 S MANHATTAN 39.15N 96.57W
06/04/2005 0.25 INCH RILEY KS TRAINED SPOTTER
0639 PM HAIL 3 S MANHATTAN 39.14N 96.57W
06/04/2005 1.75 INCH RILEY KS TRAINED SPOTTER
0653 PM HAIL HOLTON 39.47N 95.74W
06/04/2005 1.00 INCH JACKSON KS TRAINED SPOTTER
0705 PM TORNADO DELIA 39.24N 95.97W
06/04/2005 JACKSON KS TRAINED SPOTTER
REPORTED NEAR DELIA... NO OTHER DETAILS AT THIS TIME.
0705 PM TSTM WND GST 2 W OZAWKIE 39.23N 95.50W
06/04/2005 60 MPH JEFFERSON KS TRAINED SPOTTER
0720 PM HAIL WAMEGO 39.20N 96.30W
06/04/2005 1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
0720 PM TSTM WND GST 10 SSW SOLDIER 39.40N 96.04W
06/04/2005 60 MPH POTTAWATOMIE KS TRAINED SPOTTER
0748 PM FLASH FLOOD 12 WNW PAXICO 39.14N 96.37W
06/04/2005 WABAUNSEE KS LAW ENFORCEMENT
WATER OVER HIGHWAY 18 NEAR TOWN OF WABAUNSEE...ALSO OVER
SEVERAL COUNTY ROADS NORTHWEST PART OF THE COUNTY.
0751 PM TSTM WND GST EMPORIA 38.40N 96.18W
06/04/2005 55 MPH LYON KS TRAINED SPOTTER
0751 PM HAIL TOPEKA 39.05N 95.68W
06/04/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
13TH AND GARFIELD
0755 PM TSTM WND GST EMPORIA 38.40N 96.18W
06/04/2005 65 MPH LYON KS TRAINED SPOTTER
0809 PM HAIL 1 SW MERIDEN 39.18N 95.58W
06/04/2005 1.00 INCH JEFFERSON KS TRAINED SPOTTER
0812 PM HAIL 4 S COUNCIL GROVE 38.60N 96.49W
06/04/2005 1.00 INCH MORRIS KS TRAINED SPOTTER
0816 PM FLOOD 4 S COUNCIL GROVE 38.60N 96.49W
06/04/2005 MORRIS KS TRAINED SPOTTER
REPORTED 2 INCHES OF WATER FLOWING OVER US 177 SOUTH OF
COUNCIL GROVE.
0822 PM HAIL 1 W OZAWKIE 39.23N 95.49W
06/04/2005 0.88 INCH JEFFERSON KS TRAINED SPOTTER
0835 PM FLASH FLOOD 1 N ST. MARYS 39.21N 96.07W
06/04/2005 POTTAWATOMIE KS TRAINED SPOTTER
SEVERAL ROADS HAVE WATER FLOWING OVER ROADS AROUND ST.
MARYS.
0843 PM TSTM WND GST WINCHESTER 39.32N 95.27W
06/04/2005 60 MPH JEFFERSON KS TRAINED SPOTTER
0902 PM TSTM WND GST EMPORIA 38.40N 96.18W
06/04/2005 63 MPH LYON KS ASOS
0904 PM HAIL 3 SW ALLEN 38.63N 96.21W
06/04/2005 1.00 INCH LYON KS TRAINED SPOTTER
0914 PM HAIL AMERICUS 38.51N 96.26W
06/04/2005 1.00 INCH LYON KS LAW ENFORCEMENT
0914 PM TSTM WND DMG TOPEKA 39.05N 95.68W
06/04/2005 SHAWNEE KS BROADCAST MEDIA
LARGE TREE DOWN OVER 44TH AND RODCHESTER.
0928 PM HAIL DELIA 39.24N 95.97W
06/04/2005 0.88 INCH JACKSON KS TRAINED SPOTTER
0944 PM TSTM WND GST 2 W GARNETT 38.28N 95.28W
06/04/2005 55 MPH ANDERSON KS TRAINED SPOTTER
0952 PM TSTM WND GST 3 S BURLINGTON 38.15N 95.74W
06/04/2005 70 MPH COFFEY KS TRAINED SPOTTER
1001 PM TSTM WND GST MELVERN 38.51N 95.64W
06/04/2005 55 MPH OSAGE KS TRAINED SPOTTER
1006 PM FLOOD 2 E WILLIAMSTOWN 39.06N 95.30W
06/04/2005 JEFFERSON KS TRAINED SPOTTER
24 HWY EAST OF THE US 59 JUNCTION IS CLOSED DUE TO WATER
OVER THE ROAD.
&&
CAVANAUGHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1027 PM CDT SAT JUN 4 2005 KSZ011-012-023-024-038-050400- BROWN-JACKSON-NEMAHA-POTTAWATOMIE-WABAUNSEE- INCLUDING THE CITIES OF...HIAWATHA 1027 PM CDT SAT JUN 4 2005 ...TORNADO WATCH NUMBER 391 HAS BEEN CANCELED... PORTIONS OF TORNADO WATCH 391 HAVE BEEN CANCELED. THE COUNTIES NO LONGER IN THE WATCH INCLUDE... BROWN...NEMAHA...JACKSON...POTTAWATOMIE AND WABAUNSEE. THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THEREFORE THE THREAT FOR SEVERE WEATHER HAS DIMINISHED AND THE WATCH HAS BEEN CANCELED. KSZ026-039-040-054>056-058-059-050400- ANDERSON-COFFEY-DOUGLAS-FRANKLIN-JEFFERSON-LYON-OSAGE-SHAWNEE- INCLUDING THE CITIES OF...EMPORIA...LAWRENCE...OTTAWA AND TOPEKA 1027 PM CDT SAT JUN 4 2005 ...TORNADO WATCH NUMBER 391 CONTINUES UNTIL 1100 PM CDT... TORNADO WATCH 391 REMAINS IN EFFECT UNTIL 1100 PM CDT. THE COUNTIES STILL IN THE WATCH INCLUDE... JEFFERSON...SHAWNEE...DOUGLAS...OSAGE...LYON...FRANKLIN...COFFEE AND ANDERSON. SOME CITIES STILL IN THE WATCH INCLUDE EMPORIA...OTTAWA...TOPEKA AND LAWRENCE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1110 PM CDT SAT JUN 4 2005 KSZ026-039-040-054>056-058-059-050430- ANDERSON-COFFEY-DOUGLAS-FRANKLIN-JEFFERSON-LYON-OSAGE-SHAWNEE- INCLUDING THE CITIES OF...EMPORIA...LAWRENCE...OTTAWA AND TOPEKA 1100 PM CDT SAT JUN 4 2005 ...TORNADO WATCH NUMBER 391 HAS EXPIRED... THE THREAT FOR SEVERE WEATHER HAS DIMINISHED. THEREFORE THE TORNADO WATCH NUMBER 391 HAS BEEN ALLOWED TO EXPIRE.
The national radar mosaic for the moment the first event began.
2 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2005Every state in 2005This day in weather historyWarnings in Kansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460676, 5460677.